# SDR SWAA2022030850541

- Difficulty date: April 26, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 16,917 hours, 7,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CLIP AT THE R/H WING DEFLECTION CONTROL RIB IS CRACKED / REMOVED AND REPLACED CLIP REF SRM 51-40-02 (INSPECTOR 39215)
